# SDR 99ZZZX1810

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103GA
- Make and model: Beech 58
- Aircraft serial: TH213
- Engine: Cont IO520CB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Connecting Rod
- Part number: 646476
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

THE LEFT ENGINE APPARENTLY EXPERIENCED A FAILURE OF THE NR 6 CYLINDER PISTON CONNECTING ROD DURING NORMAL FLIGHT CONDITIONS.  THE PILOT RETURNED TO THE AIRPORT WITHOUT FURTHER INCIDENT.  THE ENGINE WAS SHUT DOWN WHEN THE OIL PRESSURE DROPPED RAPIDLY.  ENGINE TOTAL TIME WAS APPROXIMATELY 985.0 HOURS.  THIS IS A FACTORY RE-MANUFACTURED ENGINE.
